ISSN 1300-7157 Main Page | Contact      

Volume : 24  Issue : 2  Year: 2018

Stuttering Priapism Associated with Levetiracetam [Epilepsi]
Epilepsi. 2018; 24(2): 75-77 | DOI: 10.14744/epilepsi.2017.14632  

Stuttering Priapism Associated with Levetiracetam

Mehmet Taylan Peköz, Hacer Bozdemir, Ümit Satılmış, Kezban Aslan
Department of Neurology, Çukurova University Faculty of Medicine, Adana, Turkey,

Priapism is defined as a prolonged and persistent, painful erection of the penis without sexual stimulation. There have been a few case report of priapism resulting from the use of sodium valproate and topiramate. In our case, a 15-year-old male patient with partial seizures was treated with levetiracetam 1000 mg/day. Stuttering priapism was reported in the first week of treatment, which improved with drug withdrawal. To the best of our knowledge, there is no case report of a similar complication with levetiracetam.

Keywords: Epilepsy, levetiracetam; priapism.


Levetirasetam İle Ortaya Çıkan Stuttering Priyapizm

Mehmet Taylan Peköz, Hacer Bozdemir, Ümit Satılmış, Kezban Aslan
Çukurova Üniversitesi Tıp Fakültesi, Nöroloji Anabilim Dalı, Adana

Priyapizm cinsel uyarı olmamasına karşın uzamış ve tekrarlayan ağrılı ereksiyon tablosudur. Daha önce sodyum valproat ve topiramat gibi antiepileptik ilaçlar ile priyapizm gelişen olgular bildirilmiştir. On beş yaşındaki olgu fokal nöbet tanısı ile levetirasetam 1000 mg/gün kullanırken, tedavinin ilk haftasında ortaya çıkan ve ilaç kesimi ile düzelen stuttering priyapizm tablosu tanımlamaktadır. Daha önce levetirasetam tedavisi sırasında görülen priyapizm ile ilişkili literatür bilgisine rastlanamadığından olgunun bildirilmesi uygun görülmüştür.

Anahtar Kelimeler: Epilepsi, levetirasetam; priyapizm.


Mehmet Taylan Peköz, Hacer Bozdemir, Ümit Satılmış, Kezban Aslan. Stuttering Priapism Associated with Levetiracetam. Epilepsi. 2018; 24(2): 75-77

Corresponding Author: Mehmet Taylan Peköz, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




Quick Search





 


Copyright © 2018 All rights of this site belong to the Turkish Epilepsy Association .
 
LookUs & Online Makale